Articles

Mifepristone: Popular Abortion Pill and its Side Effects

by Henry Williams Blogger
In case of abortion, the safest way is always  to have abortion pills or any related medicines. It is safe and the success rate of the same is also much higher, the reason why many women prefer to use this birth control method. Though, it must be known that abortion with medical pills can only be done till the 12th week after which it is important to fetch proper medical intervention as risk and complication increases.

Medical Termination of Pregnancy Kit or MTP Kit is usually made of two most popular medicines used for abortion, Misoprostol and Mifepristone which are FDA approved drugs and posses success rate of more than 97% in abortion cases. However it must be kept in mind, that though of severe but even abortion with medication comes with certain side effects. It is important to be knowledgeable about these effects to have better idea of what to expect.

Headaches

The most common side effect of swallowing abortion pill is persistent headaches for a longer time. This may slow down after some hours but will stretch long. It is advised to be prepared for such condition.

Dizziness

Termination of Pregnancy with pills reacts abruptly and this abrupt change in the body forces the hormones to react differently. These changes in hormones induce dizziness which can last for two to three days. Again this is not critical so being prepared is all that is needed.

Nausea and Vomiting

Other popular symptoms of having abortion pills are nausea and vomiting. It must be understood that with pregnancy, hormonal changes take place. New hormones get created and when they are forced to stop acting with outside ailments, they tend to react in a way which induces vomiting and nausea feeling. This for some time is acceptable but if it continues for long then dehydration can take place which again will worsen the health condition. In such a case it is better to take medical practitioner help to get better.

Abdominal Cramping and Pain

Having abdominal cramping and pain is quite common in case of medicinal abortion. This happens due to the cramping of uterus and cervix which usually continues for few hours. If the pain is pretty much unbearable then it is advised to contact the doctor for detailed medication.

It must be known that abortion pills have very less side effects and are absolutely safe ways of birth control.

Sponsor Ads


About Henry Williams Freshman   Blogger

6 connections, 0 recommendations, 41 honor points.
Joined APSense since, November 13th, 2017, From California, United States.

Created on Dec 3rd 2017 19:55. Viewed 368 times.

Comments

No comment, be the first to comment.
Please sign in before you comment.